MathSciNet Relay Station
MathSciNet bibliographic data
MR769291 (86j:57014) 57R45 (58C27)
Millett, Kenneth C. Generic smooth maps of surfaces. Topology Appl. 18 (1984), no. 2-3, 197–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement